# SDR ASAA0640235

- Difficulty date: March 8, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 27,043 hours, 14,685 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6552141
- Condition: Chafed
- Location: Rt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING IB MID FLAP UPPER SKIN CHAFED.  REPAIRED PER SRM 57 53 01 FIG 201 REPAIR 3.
